Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 151, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Sep 29, 2012, 2:09 AM CDT for Bee County, Live Oak County, McMullen County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2012, 2:09 AM CDT (07:09 UTC)
- Expired
- Sep 29, 2012, 3:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, Live Oak County, TX, McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 111 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 2:50 AM CDT | TSTM WND DMG | Three Rivers, TX | LARGE TREE BLOWN DOWN ON OAKVILLE ROAD IN THREE RIVERS. |
| Sep 29, 2:55 AM CDT | TSTM WND DMG | 9 Nne Three Rivers, TX | LARGE TREE DOWN NEAR INTERSECTION OF FM 2049 AND CR 243. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
774
WUUS54 KCRP 290709
SVRCRP
TXC025-297-311-290800-
/O.NEW.KCRP.SV.W.0151.120929T0709Z-120929T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
209 AM CDT SAT SEP 29 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR CALLIHAM...OR
NEAR CHOKE CANYON...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...
SIMMONS...
ESSEVILLE...
THREE RIVERS...
OAKVILLE...
RAY POINT...
KARON...
MINERAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2870 9801 2873 9791 2869 9786 2836 9774
2821 9850 2865 9855 2865 9834 2862 9833
2873 9819 2875 9806
TIME...MOT...LOC 0707Z 268DEG 26KT 2848 9839
$$
PZ1 follow-up statement
820
WWUS54 KCRP 290711
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
211 AM CDT SAT SEP 29 2012
TXC025-297-311-290800-
/O.CON.KCRP.SV.W.0151.000000T0000Z-120929T0800Z/
BEE-LIVE OAK-MCMULLEN-
211 AM CDT SAT SEP 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN BEE...NORTHEASTERN MCMULLEN AND NORTHERN LIVE OAK
COUNTIES...
AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CALLIHAM...OR 6 MILES
SOUTHWEST OF CHOKE CANYON...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIMMONS...
ESSEVILLE...
THREE RIVERS...
OAKVILLE...
RAY POINT...
KARON...
MINERAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2870 9801 2873 9791 2869 9786 2836 9774
2821 9850 2865 9855 2865 9834 2862 9833
2873 9819 2875 9806
TIME...MOT...LOC 0711Z 268DEG 26KT 2846 9836
$$
PZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 11:41 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 28, 11:41 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT FRI SEP 28 2012
.DISCUSSION...THUNDERSTORMS CONTINUE TO BUILD IN WEBB AND LASALLE
COUNTIES...AND BACK INTO MEXICO. SEVERAL INCHES OF RAIN HAVE ALSO
FALLEN IN PARTS OF WEBB COUNTY AS WELL. EXPECT THIS ACTIVITY TO
TRACK EASTWARD OVERNIGHT AFFECTING MUCH OF THE CWA. SOME STORMS
MAY BECOME SEVERE WITH STRONG WINDS BEING THE PRIMARY THREAT.
&&
.AVIATION...STRONG THUNDERSTORMS WILL MOVE THROUGH THE LRD TAF
SITE BETWEEN 05 AND 07Z THIS MORNING WITH GUSTY WINDS LIKELY.
RAIN WILL ALSO CONTINUE FOR AT LEAST A FEW HOURS THIS MORNING.
COLD FRONT WILL MOVE THROUGH THIS MORNING OR EARLY AFTERNOON AND
BRING AN END TO THE RAIN. FOR EASTERN SITES SHOWERS AND
THUNDERSTORMS WILL MOVE THROUGH THIS MORNING...WITH ADDITIONAL
ACTIVITY CONTINUING INTO THE AFTERNOON. COLD FRONT PUSHES THROUGH
EASTERN SITES BY LATE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 810 PM CDT FRI SEP 28 2012/
DISCUSSION...NOT TOO MUCH ADJUSTMENT NEEDED IN THE FORECAST SO
FAR THIS EVENING. HAVE ADJUSTED POPS JUST A BIT FOR THE 00 TO 06Z
TIME PERIOD...INCREASING A BIT IN THE NORTHWEST AND CUTTING BACK IN
THE EAST. HAVE BEEN WATCHING THUNDERSTORM COMPLEXES OVER MEXICO
APPROACHING THE RIO GRANDE THIS EVENING. MESO MODELS HAD BEEN
BLOWING UP A LARGE COMPLEX OF THUNDERSTORMS BETWEEN 00 AND 02Z
MOVING THROUGH WEB COUNTY. THIS HAD BEEN LOOKING LIKE IT WOULD PAN
OUT...BUT THUNDERSTORMS HAVE QUICKLY DIED OUT...ESPECIALLY IN
SOUTHERN WEBB COUNTY. THERE ARE STILL TWO ADDITIONAL COMPLEXES
ABOUT 75 MILES WEST OF THE RIO GRANDE. BOTH COMLPEXES HAVE SHOWN
SOME WARMING OF CLOUD TOP TEMPS IN THE LAST HOUR...AS WELL AS A
DECREASE IN LIGHTNING. HOWEVER...THINK THE SOUTHERN COMPLEX COULD
HOLD TOGETHER TO AT LEAST BRING RAIN INTO WESTERN AREAS.
ELSEWHERE...SEEING SOME DEVELOPMENT OVER THE GULF OF MEXICO
ATTM...AND EXPECT THIS COVERAGE WILL INCREASE...ESPECIALLY AFTER
MIDNIGHT.
ALSO OF NOTE...EVENING SOUNDING OUT OF KCRP INDICATES A 2.43 PWAT
AT 00Z. 18Z MODEL GUIDANCE INDICATED AROUND 2.25 INCH AT THE SAME
TIME...SO WE'RE CERTAINLY NOT UNDERPERFORMING IN THE
MOISTURE...AND MAY SEE NEWER MODEL RUNS INCREASE EVEN FURTHER
BASED ON INPUT FROM THIS SOUNDING.
PREV DISCUSSION... /ISSUED 642 PM CDT FRI SEP 28 2012/
DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.
AVIATION...TAF THROUGH THE FIRST 12 HOURS ARE WEIGHED HEAVILY
TOWARDS RADAR TRENDS AND HIGH RESOLUTION MODELS...THEN TRENDED
TOWARDS BLEND OF GLOBAL MODELS AFTER 12Z. WITH THAT SAID...
SHRAS AND TSTMS HAVE ENDED ACROSS MOST OF THE CWA EARLY THIS EVE.
THIS WILL BE TEMPORARY AS DISTURBANCE FROM MEXICO APPROACHES AND
ADDITIONAL SHRA AND TSTMS DEVELOP COT-LRD NOW THRU 03Z. SHRAS AND
TSTMS WILL SPREAD EAST INTO COASTAL BEND AND EASTERN TAFS SITES
AFTER 06Z. A FEW OF THE TSTMS OUT NEAR LRD/COT MAY BECOME STRONG
THROUGH THE LATE EVENING. OUTSIDE OF CONVECTION VFR CONDITIONS
WILL PREVAIL THROUGH THE EVENING HOURS. TEMPO MVFR/IFR CONDITIONS
IN SHRA/TSTM ACTIVITY.
PREV DISCUSSION... /ISSUED 311 PM CDT FRI SEP 28 2012/
SHORT TERM (TONIGHT THROUGH SATURDAY)...A WET FCST STILL ON TAP FOR
TONIGHT THROUGH SATURDAY NIGHT DUE TO A MOD TO STRONG SHORT WAVE
ALOFT AND A COLD FRONT THAT ARE PROGD TO MOVE ACROSS THE AREA.
MODELS VARY SOME WHAT WITH TIMING OF THE FRONTAL BDRY AND PLACEMENT
OF THE HEAVIER RAINFALL...BUT DO ALL AGREE THAT THE HEAVIER RAINFALL
WILL REMAIN N OF THE CWA. HOWEVER STILL EXPECTING SIGNIFICANT
RAINFALL FARTHER SOUTH INTO THE CWA. THE ONGOING SHOWERS AND ISOLD
TSRA'S WILL CONTINUE TONIGHT WITH THE ACTIVITY INCREASING ACROSS THE
NW CWA LATE TONIGHT AS THE UPPER SHORT WAVE APPROACHES FROM THE
SOUTHWEST. THE FRONTAL BDRY IS EXPECTED TO MOVE INTO THE W CWA LATE
SAT MORNING AND SHOULD CONTINUE TO MOVE E REACHING THE COAST
SATURDAY NIGHT. THE BDRY WILL BE THE MAIN FOCUS FOR RAIN...HOWEVER
NORTHWARD MOVG CONVECTION IS ALSO EXPECTED WELL IN ADVANCE OF THE
BDRY. PWAT'S WILL REMAIN AT OR ABV 2 INCHES LEADING TO THE HEAVY
RAINFALL POTENTIAL. AM EXPECTING RAIN AMOUNTS TO AVE 1 TO 3 INCHES
WITH ISOLD 3 TO 5 INCHES POSSIBLE. RAINFALL RATES MAY REACH 1 TO 3
INCHES PER HOUR WHICH COULD LEAD TO FLASH FLOODING. THEREFORE HAVE
GONE WITH A FLASH FLOOD WATCH FOR THE RIO GRANDE PLAINS...VICTORIA
CROSSROADS AND NORTHERN COASTAL BEND WHERE THE HEAVIEST AMOUNTS ARE
EXPECTED. NOT MUCH COLD AIR ADVECTION BEHIND THE FRONTAL BDRY BUT
WILL SEE COOLER TEMPS MAINLY DUE TO THE INCREASED RAIN/CLOUDS. A MOD
TO STRONG N TO NW FLOW IS EXPECTED BEHIND THE BDRY.
MARINE...A WEAK TO MODERATE ONSHORE FLOW IS EXPECTED THIS EVENING
THEN STRENGTHENING OVERNIGHT AND SATURDAY WITH SCA'S LIKELY BY
SATURDAY AFTERNOON. A STRONG OFFSHORE FLOW CAN BE EXPECTED BY SUNDAY
AS A COLD FRONT MOVES ACROSS THE MIDDLE TEXAS COASTAL WATERS.
SCATTERED TO NUMEROUS SHRA'S AND TSRA'S CAN BE EXPECTED THROUGH THE
WEEKEND.
LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...EXPECTING ACTIVITY TO
BEGIN WINDING DOWN SATURDAY EVENING (DEPENDING ON WHAT HAPPENS
BEFORE SATURDAY MORNING)...AS THETA-E AXIS BEGINS TO SHIFT EAST OUT
OF THE AREA AND UPPER TROUGH MOVES EAST. STILL WILL KEEP LIKELY POPS
OUT OVER THE EXTREME NORTHEASTERN AREAS...WITH DIMINISHING POPS
SOUTH AND WEST. LEFT FRONT QUAD OF UPPER JET MOVES TOWARD AREA
SATURDAY NIGHT...BUT MOST OF THE ENERGY WILL BE NORTHEAST OF AREA
AND WITH DRIER AIR COMING DOWN RATHER WELL...DO NOT WANT TO HIT THE
POPS TOO HARD (AM GOING A BIT LOWER THAN HPC QPF TOO BECAUSE OF THIS
ESPECIALLY WEST AND SOUTH). COULD HAVE SOME LINGERING ACTIVITY
MAINLY NORTHEAST SUNDAY MORNING...THEN DRIER AIR REALLY TAKES
CONTROL AS NORTH TO SOUTH FLOW DEVELOPS ALOFT. REST OF THE WEEK
SHOULD BE QUIET...AS UPPER RIDGE STAYS IN PLACE FOR THE MOST PART
EARLY THEN SPLIT IN FLOW ALOFT DURING THE MIDDLE OF THE WEEK KEEPS
THE FORECAST AREA ON THE UNFAVORABLE SIDE OF TROUGH AXIS THROUGH THE
REMAINDER OF THE WORK WEEK. AS A RESULT...HAVE GHOST 5-10 POPS FOR
NEXT WEEK WITH NO RAINFALL EXPECTED. AS WINDS BEGIN TO SETTLE DOWN
BY MONDAY AND ESPECIALLY TUESDAY/WEDNESDAY MORNING...COULD HAVE SOME
ISSUES WITH FOG IF RAINFALL IS SUFFICIENT TO ALLOW STANDING WATER IN
SOME LOCATIONS. OBVIOUSLY...TOO EARLY TO FORECAST THAT CONSIDERING
THE UNCERTAINTY ON HOW MUCH RAINFALL WILL FINALLY OCCUR OVER AREA
(GIVEN THE FACT THAT THE MODEL QPFS HAVE HIGHER VALUES NORTH OF THE
AREA). CONCERNING TEMPERATURES...COOLER 60S BY MONDAY MORNING (MAYBE
EVEN SOME UPPER 50S NORTHERN TIER) WITH HIGHS MAINLY IN THE 80S
THROUGH MID WEEK THEN AROUND 90/LOWER 90S BY FRIDAY OVER SOUTHERN
INLAND AREAS WITH LOWS STILL MAINLY IN THE 60S.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 87 69 86 64 / 60 80 40 10 10
VICTORIA 72 82 67 84 61 / 70 90 60 20 10
LAREDO 76 88 72 89 70 / 80 70 10 10 0
ALICE 75 87 68 88 64 / 60 70 30 10 10
ROCKPORT 77 85 68 84 67 / 60 80 50 20 10
COTULLA 73 84 66 86 63 / 90 90 10 10 0
KINGSVILLE 75 88 69 88 64 / 60 80 30 10 10
NAVY CORPUS 78 86 71 85 69 / 60 80 40 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA...WEBB.
GM...NONE.
&&
PZ/83...SHORT TERM
SC/70...LONG TERMHazardous weather outlook, Sep 28, 5:32 AM CDT, 20 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT FRI SEP 28 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-291045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT FRI SEP 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TONIGHT. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM ACTIVITY MAY LEAD TO A LOCALIZED FLOODING THREAT ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY AND INTO SATURDAY NIGHT. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM ACTIVITY MAY LEAD TO A LOCALIZED FLOODING THREAT ACROSS THE AREA. IN ADDITION...AN ISOLATED STRONG TO SEVERE STORM MAY ALSO OCCUR DURING THE DAY ON SATURDAY. SHOWER AND THUNDERSTORM CHANCES WILL END FROM WEST TO EAST ON SUNDAY AS DRY AIR MOVES INTO THE REGION. A MODERATE RISK OF RIP CURRENTS WILL ALSO EXIST ALONG GULF FACING BEACHES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/TB
In the hours before
Local storm report, Sep 29, 12:57 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1257 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM FLASH FLOOD N LAREDO 27.53N 99.49W
09/29/2012 WEBB TX EMERGENCY MNGR
STRANDED MOTORISTS AT SEVERAL LOCATIONS ON NORTH SIDE OF
LAREDO.
&&
HARTSpecial weather statement, Sep 29, 1:00 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 100 AM CDT SAT SEP 29 2012 TXZ229-230-239-240-290700- DUVAL-LA SALLE-MCMULLEN-WEBB- 100 AM CDT SAT SEP 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING DUVAL...LA SALLE...MCMULLEN AND WEBB COUNTIES... AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF LOS ANGELES TO 9 MILES EAST OF RANCHITOS LAS LOMAS...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF DILLEY TO 27 MILES EAST OF LAREDO...MOVING EAST AT 25 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PZ
Local storm report, Sep 29, 1:36 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM FLASH FLOOD LAREDO 27.53N 99.49W
09/29/2012 WEBB TX EMERGENCY MNGR
NUMEROUS REPORTS OF STRANDED MOTORISTS THROUGHOUT THE
CITY OF LAREDO. MANY LOW WATER CROSSINGS UNDER WATER.
&&
HARTLocal storm report, Sep 29, 1:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
153 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HEAVY RAIN 2 NNW LAREDO 27.57N 99.49W
09/29/2012 M4.20 INCH WEBB TX AMATEUR RADIO
REPORTED 1/4 MILE EAST OF KGNS TV STUDIOS.
&&
HARTSpecial weather statement, Sep 29, 1:57 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 157 AM CDT SAT SEP 29 2012 TXZ230-231-239>241-290800- DUVAL-JIM WELLS-LIVE OAK-MCMULLEN-WEBB- 157 AM CDT SAT SEP 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING DUVAL...JIM WELLS...LIVE OAK...MCMULLEN AND WEBB COUNTIES... AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF LOMA ALTA TO BRUNI...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF FREER TO 16 MILES NORTHWEST OF HEBBRONVILLE...MOVING EAST AT 20 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. PZ
Local storm report, Sep 29, 2:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 AM CDT SAT SEP 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM HEAVY RAIN 1 N LAREDO 27.55N 99.49W
09/29/2012 M5.62 INCH WEBB TX COCORAHS
MEASURED AT SALDANA AND JACAMAN RD. WIDESPREAD FLOODING
ALSO REPORTED IN THE AREA.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 9:43 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 62 min |
| Sep 28, 9:54 PM CDT | Areal Flood Advisory | CRP | Webb | 111 min |
| Sep 28, 10:39 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Sep 28, 11:34 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 56 min |
| Sep 29, 12:26 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 49 min |
| Sep 29, 1:12 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 48 min |
| Sep 29, 1:22 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Live Oak, McMullen | 53 min |
| Sep 29, 1:29 AM CDT | Flash Flood Warning | CRP | Webb | 91 min |
| Sep 29, 2:04 AM CDT | River Flood Warning | CRP | Webb | 67 hr |
| Sep 29, 2:05 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, Live Oak, McMullen, Webb | 55 min |
| Sep 29, 2:36 AM CDT | Flash Flood Warning | CRP | Live Oak, McMullen | 96 min |
| Sep 29, 2:56 AM CDT | Areal Flood Advisory | CRP | Bee, Duval, Jim Wells, Live Oak, McMullen, Webb | 64 min |
| Sep 29, 3:26 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 64 min |
| Sep 29, 4:06 AM CDT | Special Marine Warning | CRP | 84 min | |
| Sep 29, 5:17 AM CDT | Areal Flood Warning | CRP | Goliad, Victoria | 117 min |
| Sep 29, 5:27 AM CDT | Special Marine Warning | CRP | 93 min | |
| Sep 29, 6:59 AM CDT | Special Marine Warning | CRP | 61 min | |
| Sep 29, 2:43 PM CDT | Areal Flood Advisory | CRP | Live Oak | 62 min |
| Sep 29, 3:11 PM CDT | Small Craft Advisory | CRP | 40 hr | |
| Sep 29, 3:50 PM CDT | Special Marine Warning | CRP | 25 min | |
| Sep 29, 4:06 PM CDT | Tornado Warning | CRP | Calhoun | 54 min |
| Sep 29, 4:09 PM CDT | Special Marine Warning | CRP | 51 min | |
| Sep 29, 4:52 PM CDT | Tornado Warning | CRP | Calhoun | 38 min |
| Sep 29, 5:02 PM CDT | Special Marine Warning | CRP | 43 min | |
| Sep 29, 5:08 PM CDT | Special Marine Warning | CRP | 37 min | |
| Sep 29, 5:11 PM CDT | Tornado Warning | CRP | Calhoun | 34 min |
| Sep 29, 5:38 PM CDT | Areal Flood Advisory | CRP | Calhoun | 52 min |
| Sep 29, 5:45 PM CDT | Special Marine Warning | CRP | 30 min | |
| Sep 29, 5:51 PM CDT | Tornado Warning | CRP | Calhoun | 54 min |
| Sep 29, 6:32 PM CDT | Areal Flood Advisory | CRP | Calhoun | 58 min |
| Sep 29, 6:46 PM CDT | Tornado Warning | CRP | Calhoun | 14 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.